gynecologist-icon
Delay period
We are visiting religious place...so if want to delay periods...and take premolut-N for 4-5days post 3months of pre term delivery...is it safe
82 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

hello, better consult a gynecologist and she will prescribe you medicines to delay your periods.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Your history is inadequate... Show to a gynac  near by  before starting any hormonal pills
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.